MAUDE Adverse Event Report: Lumenis Ltd Pulse; Powered Laser Surgical Instrument

Lumenis Ltd Pulse; Powered Laser Surgical Instrument
Model Number GA-1008944
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the console shuts off as soon as the fiber was connected and requested a service.Addition information received clarified that the issue occurred during procedure and the procedure had to be postponed due to it being only their laser.The patient was sedated with general anesthesia per their standard protocol at the time of the event.The patient outcome information was unavailable per the customer.This event is being reported for aborted/cancelled procedure with a patient whose sedation status was unknown.
 
Additional Manufacturer Narrative
The device was not returned for analysis; however, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.If additional details become available, a supplemental report will be submitted.

Brand Name
Pulse
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
Lumenis Ltd
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50601113
Report Number2124215-2026-46928
Device Sequence Number21510508
Product Code GEX
UDI-Device Identifier07290109145969
UDI-Public(01)07290109145969(11)200514(10)356
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-1008944
Device Catalogue NumberGA-1008944
Device Lot Number0000000356
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Date Device Manufactured05/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown